MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; LAMINECTOMY PACK

MEDLINE INDUSTRIES INC.; LAMINECTOMY PACK
Catalog Number DYNJ17333G
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that during a laminectomy procedure the surgeon noticed the operating room (or) towel shedding lint into the surgical site which required irrigation to remove.There was no serious injury or follow-up care reported related to this event.There was no reported impact to the patient or to the laminectomy procedure.The patient was under general anesthesia during the event but it did not delay the laminectomy procedure.A sample was returned to the manufacturer for evaluation.The reported linting of the operating room (or) towel was confirmed.Due to the need for medical intervention this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a laminectomy procedure the surgeon noticed the operating room (or) towel shedding lint into the surgical site which required irrigation to remove.

Common Device Name
LAMINECTOMY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7286483
Report Number1423395-2018-00005
Device Sequence Number1109992
Product Code OJH
UDI-Device Identifier10889942286430
UDI-Public10889942286430
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue NumberDYNJ17333G
Device Lot Number17CD0319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;